# SDR AALA201606149007

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 59,510 hours, 25,833 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: 23978
- Condition: Defective
- Location: Fuel System
- Part time: 49,235 hours, 19,823 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED:  FUEL CENTER LT PUMP LOW PRESSURE FAULT MESSAGE. MAINTENANCE REPLACED THE FUEL CENTER LT PUMP AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 28-21-51.
